McNeil Consumer Products Motrin IB Pain Reliever/Fever Reducer - 2 Tablets Per Package
Motrin IB provides effective relief of headaches, muscle aches, backaches, toothaches, minor arthritis pain, menstrual cramps and fever. Active ingredient: ibuprofen 200mg.
Important: Due to recent recalls of Tylenol products, a select number of our medicinal items are not currently available for purchase. We apologize for the inconvenience this may cause and assure you we are working diligently to get these products back in stock as quickly as possible.